# SDR 07FDEA03008

- Difficulty date: August 21, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 19,854 hours, 10,212 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: R57340199001
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN CRACKED AT T/E ACCESS PANEL 675FB CUTOUT.  FORWARD O/B   CORNER AREA TOTAL CRACKED LENGTH 1.25 APPROX REF A300-600 SRM 51-10-00.  COMPLIED WITH EA 6-5730-110509 REF SB'S A300-600 57-6064 AND 57-6029 DWG R57340199, SMALL REPAIR PLATE.
